MAUDE Adverse Event Report: RESPIRONICS, INC. DORMA 100; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DORMA 100; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 101V
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Headache (1880); Taste Disorder (4422); Cough (4457); Wheezing (4463); Eye Irritation (4803); Breath odor (4909)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information regarding a dorma 100 cpap device.The patient claims a fault occurred with the device which resulted in them inhaling particulate matter through their nasal mask.The patient alleges nausea, breathless and wheezing, headache, terrible smell and taste in nose and on saliva, chesty cough, itchy eyes, as well as feeling ill and tired.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information regarding a dorma 100 cpap device.The patient claims a fault occurred with the device which resulted in them inhaling particulate matter through their nasal mask.The patient alleges nausea, breathless and wheezing, headache, terrible smell and taste in nose and on saliva, chesty cough, itchy eyes, as well as feeling ill and tired.Medical intervention was not specified.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The device was returned to the philips product investigation lab (pil) for further evaluation.The product investigation lab initiated therapy with the device and verified airflow, using a known good power supply and ac power cord.Evidence of sound abatement foam degradation/breakdown was not observed in this device.Dust-like contamination was observed at the air inlet, on the pca, in the blower box, and throughout the inside enclosure.White dust-like contamination was observed at the air inlet and the inside bottom of the blower box.The device was missing the air inlet filter.The philips product investigation lab can confirm the presence of multiple contaminants that are not consistent with degraded sound abatement foam from the secondary findings.The product investigation lab was unable to confirm the complaint or address the symptoms specified.The manufacturer is submitting a final report at this time.

Brand Name
DORMA 100
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21260896
Report Number2518422-2025-101405
Device Sequence Number21205810
Product Code BZD
UDI-Device Identifier00606959038424
UDI-Public(01)00606959038424
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number101V
Device Catalogue Number101V
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown